Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Is there any medication that will make me stay calm & build confidence?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
I need to stay calm & do not lose confidence Do let me know if anything can be done using medications
Posted Sun, 17 Jun 2012 in Mental Health
Answered by Dr. Jasvinder Singh 45 minutes later
Thanks for posting your query.

I can understand your concern for these symptoms. Basically what you are having is depression. Depression is a mental disorder characterized by a pervasive low mood, loss of interest in usual activities and diminished ability to experience pleasure.

You should talk to your psychiatrist about depression and get antidepressants prescribed. Psychotherapy will also help a lot in your case. Apart from that, try doing regular physical exercise by joining a gym.

Exercise is of paramount importance because it releases endorphins from the body. Do not indulge in any drinking or substance abuse. Also you should start reading good books, employing relaxation techniques like meditation, spending time in your favorite activities and interacting with people. Communicating and discussing your feelings is an integral part of your treatment and will help with your recovery.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor